Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 32.

De Lellis, Camillo; De Rosa, Antonio; Ghiraldin, Francesco (2019). A direct approach to the anisotropic Plateau problem. Advances in Calculus of Variations, 12(2):211-223.

Buckmaster, Tristan; De Lellis, Camillo; Székelyhidi, László; Vicol, Vlad (2019). Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics, 72(2):229-274.

De Lellis, Camillo; Ramic, Jusuf (2018). Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier, 68(5):1909-1986.

De Lellis, Camillo; Marchese, Andrea; Spadaro, Emanuele; Valtorta, Daniele (2018). Rectifiability and upper Minkowski bounds for singularities of harmonic $Q$-valued maps. Commentarii Mathematici Helvetici (CMH), 93(4):737-779.

Colombo, Maria; De Lellis, Camillo; De Rosa, Luigi (2018). Ill-posedness of leray solutions for the hypodissipative navier–stokes equations. Communications in Mathematical Physics, 362(2):659-688.

De Lellis, Camillo; Inauen, Dominik; Székelyhidi Jr., László (2018). A Nash–Kuiper theorem for $C^{1,\frac{1}{5}-\delta}$ immersions of surfaces in 3 dimensions. Revista matemática iberoamericana, 34(3):1119-1152.

Ambrosio, Luigi; De Lellis, Camillo; Schmidt, Thomas (2018). Partial regularity for mass-minimizing currents in Hilbert spaces. Journal für die Reine und Angewandte Mathematik, 2018(734):99-144.

De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2018). Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society, 370(3):1783-1801.

De Lellis, Camillo (2018). The Onsager theorem. In: Cao, Huai-Dong; Li, Jun; Schoen, Richard M.; Yau, Shing-Tung. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. Somerville, Massachusetts: International Press of Boston, Inc, 71-102.

De Lellis, Camillo; Inauen, Dominik (2017). Fractional Sobolev regularity for the Brouwer degree. Communications in Partial Differential Equations, 42(10):1510-1523.

De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2017). Uniqueness of tangent cones for two-dimensional almost-minimizing currents. Communications on Pure and Applied Mathematics, 70(7):1402-1421.

De Lellis, Camillo; Ghiraldin, Francesco; Maggi, Francesco (2017). A direct approach to Plateau's problem. Journal of the European Mathematical Society, 19(8):2219-2240.

De Lellis, Camillo; Székelyhidi, László (2017). High dimensionality and h-principle in PDE. Bulletin (new series) of the American Mathematical Society, 54(2):247-282.

De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2017). Regularity theory for 2-dimensional almost minimal currents II: Branched center manifold. Annals of PDE, 3(2):1-85.

De Lellis, Camillo; Gwiazda, Piotr; Świerczewska-Gwiazda, Agnieszka (2016). Transport equations with integral terms: existence, uniqueness and stability. Calculus of Variations and Partial Differential Equations, 55(5):online ahead of print.

De Lellis, Camillo; Spadaro, Emanuele Nunzio (2016). Regularity of area minimizing currents II: center manifold. Annals of Mathematics. Second Series, 183(2):499-575.

De Lellis, Camillo (2016). Two-dimensional almost area minimizing currents. Bollettino dell'Unione Matematica Italiana, 9(1):3-67.

De Lellis, Camillo; Spadaro, Emanuele Nunzio (2016). Regularity of area minimizing currents III: blow-up. Annals of Mathematics. Second Series, 183(2):577-617.

De Lellis, Camillo; Ignat, Radu (2015). A regularizing property of the 2D-eikonal equation. Communications in Partial Differential Equations, 40(8):1543-1557.

Buckmaster, Tristan; De Lellis, Camillo; et al (2015). Anomalous dissipation for 1/5-Hölder Euler flows. Annals of Mathematics. Second Series, 128(1):127-172.

Chiodaroli, Elisabetta; De Lellis, Camillo; Kreml, Ondřej (2015). Global III-posedness of the isentropic system of gas dynamics. Communications on Pure and Applied Mathematics, 68(7):1157-1190.

De Lellis, Camillo; Spadaro, Emanuele (2014). Regularity of area minimizing currents I: Gradient L p estimates. Geometric and Functional Analysis, 24(6):1831-1884.

De Lellis, Camillo; Focardi, Matteo; Ruffini, Berardo (2014). A note on the Hausdorff dimension of the singular set for minimizers of the Mumford–Shah energy. Advances in Calculus of Variations, 7(4):539-545.

De Lellis, Camillo; Focardi, Matteo (2013). Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energy. Journal de Mathématiques Pures et Appliquées, 100(3):391-409.

De Lellis, Camillo; et al (2013). Dissipative continuous Euler flows. Inventiones Mathematicae, 193(2):377-407.

De Lellis, Camillo; Foccaardi, Matteo (2013). Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy. Manuscripta Mathematica, 42(1-2):215-232.

De Lellis, Camillo (2013). Il teorema di Liouville ovvero perché "non esiste" la primitiva di $e^{x^2}$. il volterriano, 11:33-61.

De Lellis, Camillo; Tasnady, Dominik (2013). The existence of embedded minimal hypersurfaces. Journal of Differential Geometry, 95(3):355-388.

De Lellis, Camillo; Székelyhidi, László (2012). The h-principle and equations of fluid dynamics. Bulletin (new series) of the American Mathematical Society, 49(3):347-375.

Proceedings of the intensive research month on hyperbolic conservation laws and fluid dynamics. Edited by: Acerbi, Emilio; Arezzo, Claudio; Crippa, Gianluca; De Lellis, Camillo; Mingione, Giuseppe (2012). Parma: Università Parma Dipartimento di Matematica.

De Lellis, Camillo; Spadaro, Emanuele Nunzio (2011). Q-valued functions revisited. Providence, RI: American Mathematical Society.

Conti, Sergio; De Lellis, Camillo (2010). H-Principle and rigidity for C^1,α isometric embeddings. In: Holgen, H; Karlsen, K H. Nonlinear differenial equations : the Abel symposium 2010. Berlin: Springer, 83-116.

This list was generated on Mon May 20 21:02:39 2019 CEST.